# SDR SWAA2016121410499

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 36,762 hours, 21,755 cycles
- System (JASC): 2420 · AC Generation System
- Part: Panel
- Part number: 11519320307
- Part serial: 115193201753
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, SHORTLY AFTER LEVELING AT CRUISE, HEARD A POP FOLLOWED BY NR 1 FORWARD AND NR 2 AFT FUEL PUMP LOW PRESSURE LIGHTS ILLUMINATED, AS WELL AS FORWARD LEFT AND RIGHT SIDE WINDOW HEAT OVERHEAT LIGHTS ON.  R&R PG1 PANEL PER AMM.
